MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINN POLY IMPACTOR TIP 36MM; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND - 9616671 PINN POLY IMPACTOR TIP 36MM; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 221750008
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that impactor tip became loose.The internal metal section became loose and the item broke into two parts.There was no patient consequence and no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, hospital provided photo below to show impactor tip becoming loose but then disposed of item so unable to return.The product was not returned to medtech orthopaedics, however photos were provided for review.(b)(4) pc number request.The photographs attached were reviewed, however the provided evidence was not sufficient to confirm the reported event of (pec).Functionality issues cannot be evaluated through a photo investigation since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Device history batch null.Device history review null.

Brand Name
PINN POLY IMPACTOR TIP 36MM
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20905592
Report Number1818910-2024-25215
Device Sequence Number21120970
Product Code HXC
UDI-Device Identifier10603295098973
UDI-Public(01)10603295098973
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown